Lancaster EPrints

Conductance suppression in normal-metal-superconductor mesoscopic structures

Seviour, R and Lambert, C J and Volkov, A F (1998) Conductance suppression in normal-metal-superconductor mesoscopic structures. Physical review b, 58 (18). pp. 12338-12343. ISSN 1098-0121

Full text not available from this repository.

Abstract

Using a scattering matrix approach and quasiclassical Green's function technique, we calculate the conductance of the superconductor-normal-metal (S/N) system (see Fig. 1). We establish that the difference between the superconducting and normal state conductance (delta G=G(s)-G(n)) is negative for large S/N interface resistances (R-S/N) and changes sign with decreasing R-S/N. [S0163-1829(98)03742-4].

Item Type: Article
Journal or Publication Title: Physical review b
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 58165
Deposited By: ep_importer_pure
Deposited On: 24 Oct 2012 15:17
Refereed?: Yes
Published?: Published
Last Modified: 10 Apr 2014 00:09
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/58165

Actions (login required)

View Item